# SDR DXTA2022011755320

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 4,376 hours, 2,930 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140586
- Part serial: 9802439
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: NR
- How discovered: L
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

BATTERY OTEMP R RED CAS: RIGHT BATTERY OVERHEAT CAS MSG. HAD AT ABOUT 13K.  FLUCTUATED BETWEEN COOL AND 105C.  SEATTLED AT 73C.  RAN CK LIST. LANDED.  CKED BATTERY ONCE ON GROUND. WAS COOL. // SIGNOFF// REMOVED RH SIDE BATTERY AND INSTALLED NJA SUPPLIED OVERHAULED BATTERY PER CE-680A AMM 24-30-05 AND TC (68-24-0001_1 REV 3. OPS CHECKED PER CE·680A AMM 24-30-01. NO FURTHER DEFECTS NOTED.
